Results 1 to 10 of 10
  1. #1
    GeriatricOne's Avatar
    GeriatricOne is offline Associate Member
    Join Date
    Nov 2012
    Posts
    162
    First time I've received Watson brand test c.

    1) Subq at belly caused hard egg-sized lump. Discounted it to injection error. Took more than 14 days to dissipate.
    2) IM injection in thigh caused very sore bruised feeling. Discounted again to injection error as I sunk the needle 100% into muscle. Took more than a week to heal.

    3) IM injection to other thigh (sunk only 75%) resulted in egg-sized lump appearing and sore bruised feeling for a week.

    Three injections and three lumps!?

    Doc provided replacement script and I shopped around to get another brand. Next injection no lump or soreness.

    Anyone experienced such lumps with Watson brand (or any other)? Seems something was seriously wrong with that bottle. CVS kindly exchanged the bottle in good faith, but with another bottle of Watson. I am very reluctant to ever use the replacement bottle, or ever use the Watson brand again.

    Anyone else have bad experience with the Watson brand and/or experienced these large sore lumps?

    Thanks in advance...
    Last edited by GeriatricOne; 10-12-2013 at 10:51 PM.

  2. #2
    SEOINAGE's Avatar
    SEOINAGE is offline Anabolic Member
    Join Date
    Nov 2011
    Posts
    2,863
    I've had watson brand crash, but only after it was partially used and sat for a long period of time.

    I've had lumps with multiple brands of cyp. But mostly only subq. The worst one I got was injecting too close to where i do hcg as well, and not giving enough time in an area. Haven't noticed muscle problems. Personally I would try that other watson vial out, see if it is the same thing.

  3. #3
    Nofate is offline New Member
    Join Date
    Sep 2013
    Posts
    16
    im using watson cyp and since I am new to TRT, I have been playing around with all kinds of needles and SubQ and IM.

    This is what I have noticed with watson SubQ: Sub-Q doesnt seem to work, at least not for me. Always painful. Never had any lumps with subq but always injecting less then .3ml at a time. Bad absorption issues, felt like I was not even on anything by the 2nd day of the shot and back to pre TRT. Have not tried other brands yet so Cant compare.

    IM - My first few were not deep enough and the site became very painful. As long as I get deep into the muscle and go slow to make sure no leakage, there is almost no pain or soreness the next day. This stuff was made to be in the muscle. If it were me, I would not even try doing it anywhere else but deep IM injections. my 2 cents
    Last edited by Nofate; 10-13-2013 at 08:51 AM.

  4. #4
    Nofate is offline New Member
    Join Date
    Sep 2013
    Posts
    16
    oh and just to add - I got the same sore bruised feeling with a 5/8" inch in my quad - not deep enough.

    Used a 5/8" 26ga for my delt last night. So far this morning no pain or discomfort at all. This is why I think this stuff has to be deep and you have to keep pressure on it for a few minutes after you pull the needle out to keep it from leaking out from the muscle, if it does the body for whatever reason freaks out on it. Again I am a complete newb and only 3 weeks into TRT but what I have noticed so far

  5. #5
    Join Date
    Mar 2013
    Posts
    2,007
    geriatric, what brand did you buy as the replacement?

  6. #6
    APIs's Avatar
    APIs is offline Knowledgeable Member
    Join Date
    Sep 2010
    Location
    Avoiding newbies @ gym...
    Posts
    1,322
    I get lumps after every shot, doesnt matter the brand. They're pretty much gone after 7 days though...

  7. #7
    jay adams is offline Associate Member
    Join Date
    May 2013
    Posts
    267
    Quote Originally Posted by APIs View Post
    I get lumps after every shot, doesnt matter the brand. They're pretty much gone after 7 days though...
    Same here. Sub Q has been crappy "for me". Just like API's so I got 4 red lumps weekly. Quads have been great and I actually feel better IM. Thats just me though. Sub Q has been wonderful for the majority here.

  8. #8
    SEOINAGE's Avatar
    SEOINAGE is offline Anabolic Member
    Join Date
    Nov 2011
    Posts
    2,863
    Quote Originally Posted by Nofate View Post
    im using watson cyp and since I am new to TRT, I have been playing around with all kinds of needles and SubQ and IM.

    This is what I have noticed with watson SubQ: Sub-Q doesnt seem to work, at least not for me. Always painful. Never had any lumps with subq but always injecting less then .3ml at a time. Bad absorption issues, felt like I was not even on anything by the 2nd day of the shot and back to pre TRT. Have not tried other brands yet so Cant compare.

    IM - My first few were not deep enough and the site became very painful. As long as I get deep into the muscle and go slow to make sure no leakage, there is almost no pain or soreness the next day. This stuff was made to be in the muscle. If it were me, I would not even try doing it anywhere else but deep IM injections. my 2 cents
    Quote Originally Posted by Nofate View Post
    oh and just to add - I got the same sore bruised feeling with a 5/8" inch in my quad - not deep enough.

    Used a 5/8" 26ga for my delt last night. So far this morning no pain or discomfort at all. This is why I think this stuff has to be deep and you have to keep pressure on it for a few minutes after you pull the needle out to keep it from leaking out from the muscle, if it does the body for whatever reason freaks out on it. Again I am a complete newb and only 3 weeks into TRT but what I have noticed so far
    One thing people need to understand is subq supposedly is a slower release rate, unless you have been on a steady dose of just subq for 5 weeks or so you really aren't going to be able to tell. Subq does work, plenty of blood work from various people including myself to show this. The first time I did subq I didn't give it enough time after the transition and my dose was a little low. Second time Instead of twice a week injections I went to eod day injections, and kept my dose similar to IM. It worked much much better. I personally think eod is needed when using subq, not only will it help you transition from im to subq, but also keeps the injection size smaller, and having multiple locations further helps in absorption.

  9. #9
    GeriatricOne's Avatar
    GeriatricOne is offline Associate Member
    Join Date
    Nov 2012
    Posts
    162
    Quote Originally Posted by powerlifterty16 View Post
    geriatric, what brand did you buy as the replacement?
    Pfizer

  10. #10
    GeriatricOne's Avatar
    GeriatricOne is offline Associate Member
    Join Date
    Nov 2012
    Posts
    162
    Quote Originally Posted by APIs View Post
    I get lumps after every shot, doesnt matter the brand. They're pretty much gone after 7 days though...
    Even IM? I've been on TRT almost 2 years and never experienced egg-sized hard lumps, especially IM. The 2 IM injections with the Watson brand had the injection site swollen and feeling very bruised. Two IM injections with the Pfizer since then and back to normal.. No swelling and no soreness.

    I suspect I got a bad bottle. Odd.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •